# SDR N6WA2012021901

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 7,777 hours, 5,169 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAULT CAUTION MESSAGE.  RESET SLAT SYS AND PERFORMED OPS CHECK IAW FIM 27-81-00 ANS AMM 05-51-37.  OPS CHECKED GOOD, NO FAULTS NOTED, MESSAGE NO LONGER PRESENT.
